# SDR CALA2025071406525

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N27255
- Make and model: Boeing 737-8
- Aircraft serial: 43440
- Aircraft time: 13,564 hours, 4,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H SLIDE EMERGENCY EXT LIGHT INOPERATIVE.   R&R AFT L/H SLIDE EMERGENCY EXT LIGHT IN REF TO AMM 33-51-04, OPS CHECK GOOD.
